Mathematische Zeitschrift

, Volume 213, Issue 1, pp 117–131

Stable hypersurfaces with constant scalar curvature

  • H. Alencar
  • M. do Carmo
  • A. G. Colares
Article

DOI: 10.1007/BF03025712

Cite this article as:
Alencar, H., do Carmo, M. & Colares, A.G. Math. Z. (1993) 213: 117. doi:10.1007/BF03025712

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • H. Alencar
    • 1
  • M. do Carmo
    • 2
  • A. G. Colares
    • 3
  1. 1.Departamento de MatemáticaUniversidade Federal de AlagoasMaceióBrazil
  2. 2.Instituto de Matemática Pura e AplicadaRio de JaneiroBrazil
  3. 3.Departmento de MatemáticaUniversidade Federal do CearáFortalezaBrazil